Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I finished an accutane treatment 8 monthes ago. I experienced significant hair loss during my treatment. My acne and oily skin have returned and I would like to start on a low dose treatment of accutane about 40mg per week. I would like to know if anyone has had hairloss as a side effect of accutane and if it persists with a very low dose of accutane. I am terrified to take the drug again and loss more hair but i am desperate.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×